On the Blumberg–Mandell Künneth theorem for TP

Benjamin Antieau*, Akhil Mathew, Thomas Nikolaus

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We give a new proof of the recent Künneth theorem for periodic topological cyclic homology of smooth and proper dg categories over perfect fields of characteristic p> 0 due to Blumberg and Mandell. Our result is slightly stronger and implies a finiteness theorem for topological cyclic homology of such categories.

Original languageEnglish (US)
Pages (from-to)4555-4576
Number of pages22
JournalSelecta Mathematica, New Series
Issue number5
StatePublished - Nov 1 2018
Externally publishedYes


  • Künneth theorems
  • Periodic topological cyclic homology
  • The Tate construction
  • Topological Hochschild homology

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)


Dive into the research topics of 'On the Blumberg–Mandell Künneth theorem for TP'. Together they form a unique fingerprint.

Cite this